# SDR DL72S972459

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOP ROWS 12 TO 19.  REPLACED BATTERY CHARGER.
